# SDR AALA202109085161

- Difficulty date: September 6, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N160AN
- Make and model: Airbus A321-231
- Aircraft serial: 7069
- Aircraft time: 15,554 hours, 5,951 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: IN FLIGHT LAVATORY SMOKE DETECTOR AURAL ALERT AND ELECTRONIC CENTRALIZED AIRCRAFT MONITOR MESSAGE. NO INDICATION OF LAVATORY SMOKE, MESSAGE WENT OUT AFTER 10 SECONDS AND NOT ABLE TO IDENTIFY WHICH LAVATORY PRODUCED WARNING. ACCOMPLISHED LAVATORY SMOKE WARNING TEST PER TSM 26-17-00 VERIFIED LAVATORY SMOKE DETECTOR COVERS CLEAN.
